|
|
|
|
zolpidem-induced acute altered level of consciousness: a report of two cases
|
|
|
|
|
|
|
|
نویسنده
|
parsa abdolhamid ,tabaeian ali ,einizadeh sadra ,babaeian mohammad
|
|
منبع
|
iranian journal of psychiatry and behavioral sciences - 2018 - دوره : 12 - شماره : 4 - صفحه:1 -3
|
|
چکیده
|
Introduction: the z-drug zolpidem is an imidazopyridine hypnotic that is prescribed widely for short-term treatment of sleeping problems. however, there have been various cases affected by the side effects of this medication. case presentation: further to the extant reports of zolpidem adverse reactions, in the current manuscript, two cases of zolpidem toxicity in 2016 in tehran are presented. they had both taken 20 mg of zolpidem and as a result, they began to develop an altered level of mentality. conclusions: zolpidem use may affect the mental status and results in performing unconscious behaviors.
|
|
کلیدواژه
|
altered mental status ,case report ,insomnia ,somnambulism ,zolpidem
|
|
آدرس
|
shahid beheshti university of medical sciences, school of pharmacy, ایران, tehran university of medical sciences, school of pharmacy, ایران, tehran university of medical sciences, school of dentistry, ایران, shahid beheshti university of medical sciences, school of pharmacy, ایران
|
|
پست الکترونیکی
|
babaeianm@gmail.com
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
Authors
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|